# SDR 2003FA0000265

- Difficulty date: February 19, 2003
- Submitted: March 7, 2003
- Operation: General aviation
- Aircraft: N416ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9160
- Aircraft time: 535 hours
- Engine: Lyc IO360L2A
- Engine time: 535 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Fluctuates
- Part time: 535 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED A ROUGH IDLE DURING GROUND OPERATION. THIS ENGINE/AIRCRAFT COMBINATION HAS BEEN THE SUBJECT OF AN AIRWORTHINESS DIRECTIVE REGARDING UNSTABLE IDLE/MIXTURE ISSUES. IT IS NOT UNCOMMON FOR THIS SITUATION TO OCCUR NOT ONLY DURING INSPECTION GROUND RUNS, BUT ALSO DURING OPERATION BETWEEN INSPECTIONS. THE IDLE SYSTEM ON THIS FUEL CONTROL UNIT HAS ISSUES, WHERE IT REQUIRES CONSIDERABLE ADJUSTING WITHIN A RELATIVELY FEW NUMBER OF OPERATING HOURS.
